# SDR HNAA2020020310033

- Difficulty date: January 31, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 45,638 hours, 42,574 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fuse
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

VERFIED WITH CREW ENGINE WAS RUN FOR AT LEAST 15 MINUTES BUT LESS THAN 1 HOUR AFTER FLUID LOSS. FOUND L/H INB HYDE FUSE LEAKING. R+R L.H HYD FUSE IAW AMM 32-41-07. OPS AND LEAK CHECK GOOD. OK FOR SERVICE. REF. SEQ 1 THIS LOGPAGE HYD WENT TO ZERO ON RUNWAY. REMOVED EDP #1 FOR INSPECTION IAW AMM 29-10-03-06 NO DEFECTS FOUND. RE-INSTALLED EDP #1 IAW AMM 29-10-03-4 SERVICED HYDRAULIC SYS #1 AS REQUIRED, BLEED THE SYSTEM #1. PERFORMED OPS CHECK NO LEAKS FOUND OK FOR SERVICE AT THIS TIME.
